On hausdorff dimension of some cantor attractors

G. Levin*, F. Przytycki

*Corresponding author for this work

Research output: Contribution to journalReview articlepeer-review

2 Scopus citations


We study what happens with the dimension of Feigenbaum-like attractors of smooth unimodal maps as the order of the critical point grows.

Original languageAmerican English
Pages (from-to)185-197
Number of pages13
JournalIsrael Journal of Mathematics
StatePublished - 2005


Dive into the research topics of 'On hausdorff dimension of some cantor attractors'. Together they form a unique fingerprint.

Cite this